MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGL; TRIGLYCERIDE TEST SYSTEM

ROCHE DIAGNOSTICS TRIGL; TRIGLYCERIDE TEST SYSTEM
Model Number TRIGL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable triglyceride results from cobas 8000 cobas c 502 module serial number (b)(4).The customer repeated patient samples because they have a procedure to retest samples if the qc performed afterward was out of range.One example was an initial result of 273 mg/dl and a repeat result of 392 mg/dl.The initial result was reported outside of the laboratory.The repeat result was believed to be correct.
 
Additional Manufacturer Narrative
The field service engineer found the customer recalibrated the assay, which appeared to resolve the issue.Afterward recalibration, qc results were acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined the customer recalibration resolved the issue.

Brand Name
TRIGL
Common Device Name
TRIGLYCERIDE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13862136
Report Number1823260-2022-00819
Device Sequence Number4855979
Product Code CDT
UDI-Device Identifier04015630918393
UDI-Public04015630918393
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K873049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberTRIGL
Device Catalogue Number20767107322
Device Lot Number58643701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown